# SDR FDEA201004231346

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53274926200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT MDC FLOORBEAM FR 54.3 BETWEEN SEAT TRACK 2R-3R, CRACK LENGTH IS 0.125 IN ROUTED OUT CRACK FABRICATED, TREATED AND PRIMED AND INSTALLED  REPAIR CHANNEL AT AFT CARGO PIT MDC FLOORBEAM FR 54.3 BETWEEN SEAT TRACK 2R-3R IAW SRM 53-10-15, PG 257-258, FIG 204.
